# SDR CA000714034

- Difficulty date: May 3, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 5,346 hours
- Engine: Allsn 250C20B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Hook
- Part number: 145201
- Condition: Twisted
- Location: Cable End
- Part time: 54,560 hours
- Component: Mech.Release Ass, Breeze, A25LT
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT CAME BACK FROM WORK AND REPORTED HE COULD NOT LATCH LOAD ON  CARGO HOOK.  A VISUAL INSP ON CARGO HOOK EMERG RELEASE CABLE SHOWED THERE WAS TOO MUCH STRAIN ON CABLE THAT CAUSED MECHANICAL RELEASE TO MOVE THE INTERNAL HOOK MECHANISM FROM LATCHED TO UNLATCHED MODE.  SHOCK LOAD COULD THEN RELEASE LOAD FROM HOOK.  TENSION ON CABLE CAME FROM POOR ROUTING UNDER FUSELAGE COCKPIT T HANDLE.  MIN BEND RADIUS NOT DONE WHEN INSTALLING THE CABLE WHICH GAVE TOO MUCH STRAIN TO WHOLE ASSY.  PILOT TWISTED SWAGED END OF CABLE BY TRYING TO PUSH T HANDLE ON FLOOR ON FEW OCCASIONS.  NEW UPPER RELEASE CABLE INSTALLED, RE-ROUTED, AND ASSY IS NOW WORKING  PROPERLY.
